Circle Of Janus
SF&F Fan Club - Home Page
InConJunction Science Fiction and Fantasy Convention

Indianapolis, IN

Indianapolis Marriott East

June 30 - July 2, 2017


Main Page Guest List Registration Info Hotel Information Expo Hall
Dealers' Room / Creators' Alley
Programming Special Events Masquerade Contest Doctor Who Room Anime Room Video Room Gaming Art Show Charities Sponsorships Program Book Committee Members
If you'd like to…

 • Receive regular email updates
 • Keep track of upcoming events

Click to subscribe to
InConJunction Announce

Support This Site

NOTE: This page contains archived web-site content.
Go to the InConJunction Home Page to view the information for the current year.


Anime Room


InConJunction's Anime Room, sponsored by The Indiana Animation Club, is known for its wide variety of animated Japanese movies, series and shorts. The Anime Room runs nearly all hours of the convention. The schedule is geared towards family audiences during the day, and adult audiences during the night.

The Anime Room staff always welcomes suggestions and movie referrals. An honest effort is made to research all suggestions and judge the suitability of each request. Studio representatives should make contact via one of the methods below to schedule screenings of their films or videos.

To request additional information on InConJunction's Anime Room, contact our Anime Room Coordinator via e-mail at animeroom@inconjunction.org or send a self addressed stamped envelope, along with any questions, to:

InConJunction XXXVII -- Anime Room
P.O. Box 68514
Indianapolis, IN 46268-0514

Anime Room Schedule


Friday, June 30th
10:00 PM How to Kill Super Heroes (1 Hour - Rating: PG-13)
Come discuss ways to eliminate protagonists (without eliminating your audience)
11:00 PM Occultic;Nine (1 Hour - Rating: PG-13)
Nine idiosyncratic individuals are linked by the "Ch%u014Dj%u014D Kagaku Kirikiri Basara" occult summary blog run by 17-year-old second-year high school student Y%u016Bta Gamon. Little incongruities that occur around these nine eventually lead to a larger, unimaginable event that may alter what is considered common sense in this world.
1:00 AM Re:Zero (2 Hours - Rating: PG-13)
Subaru Natsuki is an ordinary high school student who is lost in an alternate world, where he is rescued by a beautiful, silver-haired girl. He stays near her to return the favor, but the destiny she is burdened with is more than Subaru can imagine. Enemies attack one by one, and both of them are killed. He then finds out he has the power to rewind death, back to the time he first came to this world. But only he remembers what has happened since.
3:00 AM Twin Star Exorcists (1 Hour)
Rokuro is from a family of exorcists who remove the evil Kegare, but his real dream is to be a singer, a soccer player, or anything other than an exorcist. When another exorcist name Benio arrives, Rokura is suddenly inflamed with competitive spirit and decides to put his natural knack to good use. Their rivalry gets more complicated when they both learn they are the destined "Twin Star Exorcists," two ultimate fighters fated to marry and create the prophesied child who will eliminate all the Kegare in the world.
4:00 AM Dragon Ball Z: Battle of Gods (1 Hour, 30 Minutes - Rating: PG-13)
Shortly after the defeat of Majin Buu, Bills, the God of Destruction, awakens after a long slumber. After hearing rumors of a Saiyan warrior who defeated Frieza, he tracks down that warrior, Son Goku. Excited at the prospect of a new challenge, Goku faces him in battle, only to be quickly overwhelmed by his power, and he is defeated shortly thereafter. Realizing the threat Bills poses to the entire universe, Goku and his friends must find a way to stop him before it's too late.

Saturday, July 1st
9:00 AM What's new in Anime (1 Hour - Rating: PG-13)
Come discuss the latest news in Anime
2:00 AM My Hero Academia (1 Hour)
Mankind has developed superpowers known as "Quirks" with 80% of the population having some kind of superpower. These new abilities see the rise of both superheroes and villains. A prestigious school known as the The Hero Academy trains superpowered hopefuls into the heroes the world needs. Middle school student Izuku Midoriya wants to be a hero more than anything, but he's part the 20% without a Quirk. Unwilling to give up his dream, he plans to take the exam and be accepted into a high school for budding heroes. Through a series of serendipitous events, he catches the eye of the greatest hero, All Might, who agrees to train him.
3:00 AM Kemono Friends (1 Hour - Rating: PG-13)
Japari Park is a gigantic integrated zoo. In the zoo, due to the mysterious "sand star" substance, the animals start turning into human-shaped creatures called Animal Girls. Japari Park is a place where many people visit and have fun at, but one day a lost child wanders into the park. The lost child starts a journey to return, but because so many Animal Girls join in on the quest it becomes an unexpected grand adventure.
4:00 AM Assassination Classroom (1 Hour)
One day, the moon exploded, leaving it in a perpetual crescent-moon shape. The creature who claims responsibility for the destruction also claims it will destroy the world in March of next year. With powers beyond human comprehension, no military can stand against it. Yet, for some reason, it chooses to take up occupancy as a teacher in the worst class of Kunugigaoka Middle School. The fate of the world rests in the hands of its students, as they have until graduation to figure out how to murder their teacher and collect ten billion yen for saving the world.
5:00 AM Konosuba (1 Hour - Rating: PG-13)
Kazuma Sat%u014D is a hikikomori (shut-in) die-hard fan of games, anime, and manga. A traffic accident brings his disappointingly brief life to an end, or it should have, but he wakes up and sees a beautiful girl who introduces herself as a goddess. She asks him if he'd like to go to another world but he can only bring one thing with him. Kazumi chooses to bring the goddess. With that, he is transported to another world and his great adventure subjugating the demon king begins, but first the hard work of finding food, clothing, and shelter begins. Kazuma wants to live in peace, but the goddess raises one problem after another, and then the demon king's army has its eyes set on him.

Sunday, July 2nd
6:00 AM Dimension W (1 Hour - Rating: PG-13)
Humanity harnessed a new inexhaustible energy from inventions called "Coils" in 2051. In 2072, a skilled recovery specialist named Ky%u014Dma Mabuchi encounters a mysterious, beautiful woman right in the middle of a certain job. It is a fateful encounter that opens the door to the new dimension "W."
7:00 AM Escaflowne (1 Hour - Rating: PG-13)
High school student Hitomi is transported from Earth to the magical world of Gaea, where she meets boy prince Van Fanel, and is caught up in his quest to unite the countries of Gaea against the ominous Zaibach empire. On the way, she discovers an hidden ability and strives to unravel layers of mystery surrounding Van, his past, and the giant machine known as Escaflowne.
8:00 AM Re:CREATORS (2 Hours - Rating: PG-13)
High school student Sota is watching the anime Elemental Symphony of Vogelchevalier when he suddenly finds himself drawn into it. When he returns to his world, the heroine of that series, the warrior-princess Selesia Uptiria, comes with him. They soon discover that this is not an isolated case, as several characters from anime, manga, and video games are being transported into what they call "the realm of the gods" by the mysterious girl Military Uniform Princess. Some Creations seek to meet their Creators, while others have more hostile purposes.

NOTE: This page contains archived web-site content.
Go to the InConJunction Home Page to view the information for the current year.


Would you like to volunteer to help out with the convention? Do you want to apply to be a participating guest, artist, or vendor? Do you have promotional items you want to provide or items that you'd like to donate to our charity auction? Want to receive the latest convention flyer and be kept informed of upcoming events? You can do all this and more via our Online Address Book form. All InConJunction participants (both approved and those pending approval) can login and update their Participant Profile and Settings via the new Event Planning Dashboard.


Send an E-Mail to the current Convention Chair-Person at conchair2017@inconjunction.org if you would like any additional information about InConJunction. Send an E-Mail to the convention webmaster at webmaster@inconjunction.org with questions or comments about the InConJunction web page.


InConJunction is dedicated to providing a harassment-free convention experience for everyone. This policy applies to all participants, whether Convention Committee members, volunteers, vendors, invited guests or paying attendees.


Share this page via: